Anti depressants

Discussion in 'Erectile Dysfunction / Delayed Ejaculation' started by Mojo11, Sep 7, 2020.

  1. Mojo11

    Mojo11 Member

    I’m in no frame of mind at the moment as I’m depressed so I’ve gone back on my antidepressants to stable use I’m my mood

    I know anti depressants affect sexual desire but I have zero at the minute with being depressed. Catch 22

    was hoping they level me out a bit as the way I am at the minute.

    Can’t believe I’ve met a nice girl and I’m like this.

    have any of you taken this route and had success ?

    cheers
     
  2. Dr. Freud

    Dr. Freud Member

    keep taking antidepressants and you'll end up worse
     
  3. Bilbo Baggins

    Bilbo Baggins Active Member

    It depends which medication you’re on. SSRI are very bad for the libido, but other can be harmful too, though not as much.
     
  4. moose

    moose Member

    What about SNRI like Pristiq. Dr wants to put me on it
     
  5. Bilbo Baggins

    Bilbo Baggins Active Member

    As far as I know, it can reduce libido as well. Do some research before to start this medication. I would avoid as mush as possible to take these medications, unless you are in a severe depression. But if a guy is really unhappy and can not get over his depression, and feels suicidal, I think it’s better to be alive with a reduced libido than to want to kill himself because he suffers too much. Also, not all people experiment a drop of libido when using them. It’s a very delicate matter and sadly, some doctors don’t seem to consider everything when they prescribe these medications. Good luck with this.
     
  6. moose

    moose Member

    Thanks @Bilbo Baggins I think I'm going to try it and see what happens. If I loose I experience any bad side effects I'll probably stop it after talking to my dr.
     
  7. Deleted User

    Deleted User Guest

    Keep us updated cuz I’m debating if I should go back on meds again
     
  8. moose

    moose Member

    Will do. What med re you thi ki g of taking an SSRI or SNRI?
     
  9. Deleted User

    Deleted User Guest

    I use to take Zoloft, but stopped because i thought NoFap was curing my depression but being in the flatline for so long has made me so depressed
     
  10. moose

    moose Member

    I can relate to that. PIED has been a huge source of anxiety for me. Especially when it comes to being enough for my fiance.

    Time and patience.

    I'll keep this thread updated on my SNRI progress.
     

Share This Page